Istituto di Matematica Applicata e Tecnologie Informatiche     
Bertolazzi E., Manzini G. A finite volume method for transport of contaminants in porous media. Preprint ercim.cnr.ian//2003-1330, 2003.
A cell-centered Finite-Volume method is proposed to solve the unsteady reactive diffusive transport of contaminant in porous media. Two theoretical properties of the analytical solution, namely non-negativity and maximum principle, are mentioned and their implication on the approximation method are discussed. Applied Numerical Mathematics, vol. 49:291-305 (2004)
Subject Contaminant transport
Finite volumes
Least square reconstruction

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional